# SDR MASA200601392

- Difficulty date: May 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,909 hours, 15,834 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7352 CAK -  STAB TRIM AND MACH TRIM WON'T ENGAGE.  RESET SYSTEM.
